MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD UD 18IN 3-0 S/A PS-2 PRM MP; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD UD 18IN 3-0 S/A PS-2 PRM MP; SUTURE, ABSORBABLE, SYNTHETIC
Model Number J497G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 02/12/2020.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Lot provided was pg908 which is not valid for ethicon product.Can you clarify the lot number of the device that broke?.
 
Event or Problem Description
It was reported that the patient underwent an unknown procedure in 2020 and suture was used.During the procedure the suture broke.A similar device was used to complete the case.There were no patient consequences reported.
 
Additional Manufacturer Narrative
(b)(4).Additional information was requested and the following was obtained: the lot involved is pgz908.A manufacturing record evaluation was performed for the finished device pgz908 batch number, and no non-conformances related to the reported complaint condition were identified.

Brand Name
VCL CT BRD UD 18IN 3-0 S/A PS-2 PRM MP
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9702330
Report Number2210968-2020-01152
Device Sequence Number16875872
Product Code GAM
UDI-Device Identifier10705031040625
UDI-Public10705031040625
Combination Product (Y/N)N
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model NumberJ497G
Device Catalogue NumberJ497H
Device Lot NumberPGZ908
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/21/2020
Supplement Date Received by Manufacturer02/19/2020
Initial Report FDA Received Date02/12/2020
Supplement Report FDA Received Date03/11/2020
Patient Sequence Number1